MathSciNet Relay Station
MathSciNet bibliographic data
MR412783 46E10
Wheeler, Robert F. A locally compact nonparacompact space for which the strict topology is Mackey. Proc. Amer. Math. Soc. 51 (1975), 86–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement